# SDR ASAA2022092940097

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 55,652 hours, 16,483 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK ABNORMALLY HIGH AIRFLOW IN FLIGHT DECK. GROUNDED - YES. PERFORMED B737-800 FIM 21-52 TASK 801, B737-800 AMM 21-51-01. FOUND NUISANCE TRIM VALVE FAULT. AFTER OPS CHECK, FAULTS AND ABNORMAL AIRFLOW ISSUE CLEARED. OPS CHECK GOOD.
